I have fibromyalgia and have been on Lunesta, Lexapro, and Meloxicam for several months. For three days I couldn't move my head and was prescribed Metaxolone. Should I be questioning my doctor? I just see all these drug interactions and its making me extremely uncomfortable. I've been trying not to take the Lunesta but then I don't get any sleep at night and I try not to take the Meloxicam unless absolutely necessary. Any advice?
Indeed ask your prescribing doctor about stopping any drugs you feel you might want to stop, or any unpleasant side effect questions.
I've only had experience with Lunesta, but in the form of Ambien. Both are from the same family of drugs. If you stop a hypnotic sleep drug you'll soon find yourself in big withdrawal with very unpleasant symptoms. That might easily be what you're experiencing instead of drug interactions.
If you ever have a question about drug interactions try this interaction checker:
I hope your fibromyalgia is well under control and you're feeling well soon from the other effects. -Robert
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.